Acta Mathematica Academiae Scientiarum Hungarica

, Volume 13, Issue 1, pp 223–226

Some remarks concerning our paper „On the structure of set-mappings” —Non-existence of a two-valued σ-measure for the first uncountable inaccessible cardinal

  • P. Erdős
  • A. Hajnal
Article

DOI: 10.1007/BF02033641

Cite this article as:
Erdős, P. & Hajnal, A. Acta Mathematica Academiae Scientiarum Hungaricae (1962) 13: 223. doi:10.1007/BF02033641

Copyright information

© Akadémiai Kiadó 1962

Authors and Affiliations

  • P. Erdős
    • 1
  • A. Hajnal
    • 1
  1. 1.Mathematical instituteEötvös loránd universityBudapest